# SDR CALA2016081500537

- Difficulty date: August 13, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N73406
- Make and model: Boeing 737924
- Aircraft serial: 30123
- Aircraft time: 46,010 hours, 18,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FEEDER CABLE JUST FWD OF LEFT FWD ESCAPE HATCH AND SEA T 20ABC HAS CHAFED AND PINCHED WIRES.  REMOVED THE FEEDER CABLE AND FOUND NO DEFECTS.  REINSTALLED THE FEEDER CABLE, OPS CHECK FAILED.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-00.  OPS CHECKED GOOD IAW AMM 33-51-00.
